# SDR FDEA201608232958

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 58,941 hours, 21,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 FLOORBEAM UPPER TEE IS CORRODED ON UNDERSIDE, LBL 60 - RBL-60.  REMOVED CORROSION IAW SRM-51-10-02-0G,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A FIG. 101, DETAIL VI.   REMOVED AND REPLACED THE FLOORBEAM TEE IAW SRM 51-40-02-0G, DWG# 146N5111, AND DWG 146N8712,   MAJOR REPAIR.
